# SDR UIEA2025012700109

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N760GT
- Make and model: Boeing 777F
- Aircraft serial: 68186
- Aircraft time: 2,113 hours, 286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Evas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE EVAS RED SEAL FOUND BROKEN.( TRANSFER TO DMI 224765 PER MEL 25-64-04 CAT D. PLACARD INSTALLED.   /  25JAN25 - ORD - 1904731 - ITEM 5 - REPLACED CAPTAIN EVAS RED SEAL PER ATLAS TASK CARD C-25-099-17-01. THIS CLEARS DMI 224765. PLACARDS REMOVED )
